# SDR DXTA200500978

- Difficulty date: September 19, 2005
- Submitted: September 23, 2005
- Operation: Air carrier
- Aircraft: N395QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600496
- Aircraft time: 5,957 hours, 5,002 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Sys
- Condition: Malfunctioned
- Location: Brakes
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON LANDING, EXPERIENCED "HARD PEDALS" AND NO BRAKES FOR ABOUT 6 SECONDS.  JUST BEFORE USING EMER BRAKING THE BRAKES SUDDENLY GRABBED VIOLENTLY.  AFTER THAT THEY WORKED NORMALLY.  GAINED ACCESS TO ANTI-SKID FAULT INDICATORS IN NOSE BAGGAGE AREA.  FOUND NO FAULT INDICATIONS. INSPECTED BRAKE ASSEMBLIES FOR ANY DEFECTS, NONE NOTED.  PERFORMED SEVERAL BUILT-IN BITE TESTS. ALL TESTS SATISFACTORY.  PERFORMED TAXI CHECK AND OPERATIONAL CHECK OF BRAKE AND ANTI-SKID  CONT SYSTEM.  NO DEFECTS NOTED.  ALL WORK PERFORMED IAW CE560 MM CH 32-42-00.
